# SDR YENA201909080532

- Difficulty date: September 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION DISCOVERED ON FLOORBEAM -Y254 FR 19 FWD GALLEY; REF NR 2019-257795. REPLACED FLOORBEAM  -Y254 ON FR 12 TO FR 24 RT SIDE IAW SRM 51-72-11 & DRAWING D53111462 AT FWD GALLEY.
